Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online


Dear sir i have been suffereing chest tightness since 10 years and sneezing with cold i have last 15 years. i have taken sidha and ayurvedic no efffect. By using inhaler i felt good but i am not using continuesly becasue of fear to use. How to get away from this dieseaes and what is premanet remedy.




Asked On : Tue, 16 Mar 2010
Answers:  2 Views:  664
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello.Welcome to HCM forum.You seem to have moderate persistent allergic asthmatic bronchitis.There is absolutely no fear in using inhalers.These inhalers deliver medicines directly in your lungs and that too in one hundredth of dose of your tablet.They are very very good and absolutely safe.Consult a pulmonologist for the proper treatment.With modern medicines and style of treatment,you can remain almost normal throughout your life.Thanks and good luck.
Answered: Thu, 1 Dec 2011
I find this answer helpful
  Anonymous's Response

Consult an ENT specialist. My friend is also having the same problems and was later found out to be of allergic origin. So do care of it well.

Answered: Fri, 19 Mar 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor